Alert archive / New York / River Flood Warnings in 2017

River Flood Warning 14, NWS Buffalo, NY

April 20, 2017Erie County, Wyoming County, New York

NWS Buffalo, NY issued this river flood warning at Apr 20, 2017, 9:59 PM EDT for Erie County, Wyoming County, New York. It took effect at Apr 21, 2017, 1:17 AM EDT. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Apr 20, 2017, 9:59 PM EDT (01:59 UTC)
In effect from
Apr 21, 2017, 1:17 AM EDT
Expired
Apr 21, 2017, 8:37 AM EDT
In force
7 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
Minor

Counties Erie County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 10 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cayuga Creek at Lancaster (LCSN6). The gauge peaked at 8.41 ft at Apr 21, 2017, 2:00 AM EDT.

actionminormoderate4681004/2104/22
Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04215000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

707 
WGUS41 KBUF 210159
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
959 PM EDT THU APR 20 2017

...The National Weather Service in Buffalo has issued a Flood Warning
for The following rivers in New York...

  Cayuga Creek Near Lancaster

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Never drive your car through flooded roadways. The 
water may be deeper than it appears.  Turn around...don't drown!

Stay tuned to NOAA Weather Radio and other local media for further 
details and updates.


&&

NYC029-121-210759-
/O.NEW.KBUF.FL.W.0014.170421T0517Z-170421T1237Z/
/LCSN6.1.ER.170421T0517Z.170421T0600Z.170421T0637Z.UU/
959 PM EDT THU APR 20 2017

The National Weather Service in Buffalo has issued a 

* Flood warning for 
  the Cayuga Creek Near Lancaster
* from late tonight to Friday morning.
* At 10 PM Thursday the stage was 7.1 feet and rising.
* Flood stage is 8.0 feet.
* Minor Flooding is forecast.
* Forecast...the river is expected to rise above flood stage late 
  tonight and crest near 8.2 feet late tonight.
* IMPACT...At 8.0 feet...Flood stage, minor flooding in lowlying areas
  of Lancaster and Alden.

&&

LAT...LON 4287 7869 4287 7879 4290 7879 4293 7864 
      4292 7848 4281 7846            

$$

Apffel
2 follow-up statements
380 
WGUS81 KBUF 210615
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
215 AM EDT FRI APR 21 2017

...The Flood Warning continues for The following rivers in New 
York...


  Cayuga Creek Near Lancaster

...The Flood Warning continues for The following rivers in New 
York...

  Ellicott Creek Near Williamsville


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Never drive your car through flooded roadways. The 
water may be deeper than it appears.  Turn around...don't drown!

Stay tuned to NOAA Weather Radio and other local media for further 
details and updates.


&&

NYC029-121-211215-
/O.EXT.KBUF.FL.W.0014.000000T0000Z-170421T1236Z/
/LCSN6.1.ER.170421T0413Z.170421T0530Z.170421T0636Z.UU/
215 AM EDT FRI APR 21 2017

The flood warning continues for
  The Cayuga Creek Near Lancaster
* until this morning.
* At 2 AM Friday the stage was 8.4 feet and rising.
* Flood stage is 8.0 feet.
* Minor Flooding is occurring and Nonflood flooding is forecast. 
* Forecast...the river is near crest now and is expected to drop 
  below flood stage early this morning.
* IMPACT...At 8.0 feet...Flood stage, minor flooding in lowlying areas
  of Lancaster and Alden.

&&

LAT...LON 4287 7869 4287 7879 4290 7879 4293 7864 
      4292 7848 4281 7846            

$$

NYC029-037-211214-
/O.CON.KBUF.FL.W.0015.170421T1725Z-170422T1124Z/
/WILN6.1.ER.170421T1725Z.170422T0000Z.170422T0524Z.NO/
215 AM EDT FRI APR 21 2017

The flood warning continues for
  The Ellicott Creek Near Williamsville
* from this afternoon to Saturday morning.
* At 2 AM Friday the stage was 4.5 feet and falling, but it is forecast to start
  rising once again by daybreak. 
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...the river is expected to rise above flood stage this 
  afternoon and crest near 8.9 feet this evening.
* IMPACT...At 8.0 feet...Flood stage, some flooding begins along Aero 
  Drive from Holtz to Transit Roads in Cheektowaga. Also some 
  flooding along the flood control project area in Amherst such as 
  the bike path and golf course. Minor flooding in Ellicott Creek 
  Park. Little or no overall damage.

&&

LAT...LON 4293 7875 4301 7889 4304 7889 4304 7875 
      4295 7865 4293 7865            

$$

RSH
888 
WGUS81 KBUF 210942
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
542 AM EDT FRI APR 21 2017

...The Flood Warning is cancelled for The following rivers in New 
York...


  Cayuga Creek Near Lancaster

...The Flood Warning continues for The following rivers in New 
York...


  Ellicott Creek Near Williamsville


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...Never drive your car through flooded roadways. The 
water may be deeper than it appears.  Turn around...don't drown!

Stay tuned to NOAA Weather Radio and other local media for further 
details and updates.


&&

NYC029-037-211542-
/O.EXT.KBUF.FL.W.0015.170421T2015Z-170422T0945Z/
/WILN6.1.ER.170421T2015Z.170422T0000Z.170422T0345Z.NO/
542 AM EDT FRI APR 21 2017

The flood warning continues for
  The Ellicott Creek Near Williamsville
* from this afternoon to late tonight.
* At 5 AM Friday the stage was 4.5 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...the river is expected to rise above flood stage late 
  this afternoon and crest near 8.5 feet this evening.
* IMPACT...At 8.0 feet...Flood stage, some flooding begins along Aero 
  Drive from Holtz to Transit Roads in Cheektowaga. Also some 
  flooding along the flood control project area in Amherst such as 
  the bike path and golf course. Minor flooding in Ellicott Creek 
  Park. Little or no overall damage.

&&

LAT...LON 4293 7875 4301 7889 4304 7889 4304 7875 
      4295 7865 4293 7865            

$$

NYC029-121-211012-
/O.CAN.KBUF.FL.W.0014.000000T0000Z-170421T1236Z/
/LCSN6.1.ER.170421T0413Z.170421T0615Z.170421T0827Z.UU/
542 AM EDT FRI APR 21 2017

The flood warning is cancelled for
  The Cayuga Creek Near Lancaster.
* At 5 AM Friday the stage was 7.3 feet and falling.
* Flood stage is 8.0 feet.
* Forecast...the river fell below flood stage earlier this morning and 
  will continue to fall to around 5.0 feet by Saturday morning.
* IMPACT...At 8.0 feet...Flood stage, minor flooding in lowlying areas
  of Lancaster and Alden.

&&

LAT...LON 4287 7869 4287 7879 4290 7879 4293 7864 
      4292 7848 4281 7846            

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this river flood warning went out at Apr 20, 8:27 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, Apr 20, 8:27 PM EDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
827 PM EDT Thu Apr 20 2017

.SYNOPSIS...
Showers and thunderstorms will continue through the night, ahead of
a cold front that will track eastward across the region. Some storms
may become strong to severe across the Southwestern New York State.
Behind this cold front, mainly dry conditions will persist across the
Eastern Great Lakes into the beginning of next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
Early this evening a warm front extends across the region with
notably warmer temperatures south of a Buffalo to Dansville
line. North of this boundary there are some showers and elevated
convection, with scattered showers and thunderstorms south of
this where surface temps are in the 60s with dew points in the
50s. The severe weather threat appears mainly confined to the
Western Southern Tier, where there is more surface based
instability in the warm sector. Wind profiles will briefly
support some stronger storms with gusty winds and small hail,
but this window will be narrow lasting roughly between 7pm and
10pm across the Western Southern Tier.

There is higher confidence that another round of moderate to
heavy rain will move across the entire area this evening.
Mesoscale guidance is in good agreement, with radar trends
supporting this guidance. Expect a general half inch to inch of
rainfall with locally higher amounts possible. This will result
in ponding of water on roadways in some areas, with a limited
risk for flooding in locations where heavier rain has already
fallen. Probably the greatest area of concern is the Buffalo
metro area, where rainfall amounts have already reached an inch.
Surface obs show a convergence boundary extending up Lake Erie
which has helped focus rainfall. It probably will not take much
more rainfall this evening to cause flooding in the typically
vulnerable areas in the Buffalo metro area. Area creeks will
also rise, but at this point are expected to remain below flood
stage since basin averages will be less than locally higher
totals.

A cold front will cross the region tonight, sending storms eastward.
As the storms end, and cooler air begins to push eastward into the
region some patchy fog will be possible. In total rainfall today and
tonight will range from a half to an inch across the So. Tier, and
North Country, with an inch to inch and a half along the thruway to
the Lake Ontario shoreline. Due to the convectiveness of this
activity, rainfall amounts will vary. Creeks and rivers should
remain in bankfull through this rain, but any outlier of heavier rain
could produce minor flooding.

For Friday a few rain showers will start the day across the Eastern
Lake Ontario region. This activity will end through the day as
colder and drier air pushes eastward behind the cold front. Clouds
will likely remain tough across the region, though some breaks of
sunshine will be possible. The clouds and cooler air aloft will only
yield highs in the 50s tomorrow, though some early morning lower
60s are possible across the northern Finger Lakes.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
Low pressure over Quebec will lift northeast with limited low level
moisture lingering across the north country. High pressure centered
over the Upper Mississippi Valley Friday night will begin to
build across western New York.

While a mid level trough within the northern branch of the split
flow will sweep across our forecast area on Saturday...surface high
pressure and relatively dry air in the mid and upper levels will
continue to promote dry uneventful weather. Model guidance continues
to hold precipitation associated with a low over the Southeast/mid-
Atlantic to our south across central Pennsylvania on Saturday and
Saturday night.

Temperature-wise look for a cool start to the period. Lows Friday
night within a few degrees of 40 with the interior southern tier and
north country seeing lows into the mid 30s. Cloud cover should
preclude any frost issues. Highs on Saturday will struggle to reach
the 50 degree mark.

High pressure will still dominate on Sunday/Sunday night with some
milder air beginning to overspread the region. Highs Sunday return
to more normal readings around the 60 degree mark. Temperatures
Sunday night fall back into the 30s. With clearing skies...patchy
frost could be possible across the interior sections of the western
southern tier.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Medium range models continuing to advertise a progressive zonal flow
pattern during this period. Surface ridging will continue the dry
but cool weather pattern as we start out Monday and Monday night.
After highs only in the 50s Monday, another cool night is expected
for the interior southern tier and north country Monday night with
lows in the 30s and possible frost issues.

The progressive pattern will send an initial wave over top the
southern ridge by Tuesday which looks to minor out and should
have little impact on our weather. A more vigorous system looks
to develop later in the period which will bring chances for
showers and possible storms back into the forecast for Wednesday
and Thursday. Substantial temperature moderation will bring
temperatures well above normal during the mid week period.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
At 00Z...a line of thunderstorms will move across the area this
evening, lasting roughly 1-2 hours at TAF locations as it moves
through. There also will be heavy rains which may result in IFR
conditions at times. Gusty (but sub-severe) winds may occur in
stronger storms across the Western Southern Tier.

Otherwise, expect mainly IFR conditions in the northeast flow,
with VFR-MVFR conditions in the warm sector outside of vsby
restrictions from the rain. A cold front will move across the
region later tonight, with widespread MVFR/IFR conditions in
CIGS and patchy fog.

Conditions will improve gradually on Friday as slightly drier
air builds in. Expect mainly MVFR conditions with some VFR
conditions during the afternoon.

Outlook...

Friday night...mainly VFR, some patchy fog/IFR across the So. Tier.
Saturday...VFR.
Sunday through Tuesday...Mainly VFR.

&&

.MARINE...
Easterly winds will maintain waves 3 to 5 feet on the western half
of Lake Ontario, with small craft advisories continuing. These winds
will shift to southerly tonight, ending the threat for SCA.

On Friday westerly winds will then flow across the eastern Great
Lakes. This will bring winds to 15 to 20 knots, with waves building
towards SCA levels.

&&

.HYDROLOGY...
Expect storm totals of 1-2 inches. This will result rises on
streams and creeks, and ponding of water on area roadways.
Localized flooding cannot be ruled out, but most impacts should
generally be confined to low-lying areas which typically have
issues.

Levels on the Buffalo creeks will rise, with updated guidance
including the rain which fell this afternoon. Expect these to
reach action stage, but fall short of flood unless rainfall
amounts exceed a basin average of 1.75 inches.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 2 AM EDT Friday for LOZ042-043.

&&

SYNOPSIS...THOMAS
NEAR TERM...APFFEL/THOMAS
SHORT TERM...LEVAN
LONG TERM...TMA
AVIATION...APFFEL
MARINE...THOMAS
HYDROLOGY...APFFEL
Hazardous weather outlook, Apr 20, 4:30 AM EDT, 17 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
430 AM EDT Thu Apr 20 2017

NYZ001>003-010>013-019>021-085-210830-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Chautauqua-Cattaraugus-Allegany-Southern Erie-
430 AM EDT Thu Apr 20 2017

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and Tonight.

Widespread showers and thunderstorms will move into western NY later
this afternoon and evening. Conditions will be favorable for a few
embedded strong to severe thunderstorms capable of producing damaging
wind gusts. This threat will be greatest across the Western Southern
Tier.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>008-014-210830-
Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Ontario-
430 AM EDT Thu Apr 20 2017

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-210830-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
430 AM EDT Thu Apr 20 2017

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Apr 20, 8:38 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Buffalo NY
838 PM EDT THU APR 20 2017

NYZ003-004-013-014-210145-
Ontario-Livingston-Wayne-Monroe-
838 PM EDT THU APR 20 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WAYNE...NORTHEASTERN
LIVINGSTON...SOUTHEASTERN MONROE AND ONTARIO COUNTIES...

At 838 PM EDT, a strong thunderstorm was located near Lima, or 13
miles east of Geneseo, moving east at 30 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Geneva, Canandaigua, Newark, Lyons, Palmyra, Victor, Honeoye Falls,
Bristol, Lima and Clifton Springs.

This includes the following highways...
 Interstate 390 between exits 9 and 11.
 Interstate 90 between exits 45 and 42.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4275 7773 4303 7770 4311 7675 4302 7675
      4301 7696 4276 7698 4276 7731 4271 7735
TIME...MOT...LOC 0038Z 272DEG 27KT 4287 7756

Reynolds
Special weather statement, Apr 20, 9:01 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Buffalo NY
901 PM EDT THU APR 20 2017

NYZ012>014-020-021-210200-
Cattaraugus-Allegany-Ontario-Livingston-Wyoming-
901 PM EDT THU APR 20 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WYOMING...
SOUTHEASTERN CATTARAUGUS...LIVINGSTON...ALLEGANY AND SOUTHERN ONTARIO
COUNTIES...

At 900 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Warsaw to the New York and
Pennsylvania boarder. Movement was east at 35 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Olean, Geneseo, Dansville, Wellsville, Letchworth State Park, Alfred,
Perry, Warsaw, Mount Morris and Conesus.

This includes the following highways...
 Interstate 390 between exits 4 and 7.
 Interstate 86 between exits 24 and 33.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4200 7863 4281 7819 4281 7698 4280 7697
      4276 7698 4276 7731 4267 7737 4258 7737
      4258 7766 4253 7766 4253 7772 4200 7775
TIME...MOT...LOC 0100Z 274DEG 30KT 4278 7811 4197 7870

Reynolds
Local storm report, Apr 20, 9:15 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
915 PM EDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     FLOOD            HAMBURG                 42.72N  78.83W
04/20/2017                   ERIE               NY   DEPT OF HIGHWAYS

            RIGHT LANE CLOSED I90 EAST AT EXIT 57.

&&

EVENT NUMBER BUF1701028

AR
Local storm report, Apr 20, 9:32 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
932 PM EDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     FLOOD            ALDEN                   42.90N  78.49W
04/20/2017                   ERIE               NY   BROADCAST MEDIA

            BROADWAY IS CLOSED.

&&

EVENT NUMBER BUF1701029

AR
Local storm report, Apr 20, 9:33 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
933 PM EDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     FLOOD            DEPEW                   42.91N  78.70W
04/20/2017                   ERIE               NY   BROADCAST MEDIA

            TRANSIT CLOSED SOUTH OF WALDEN.

&&

EVENT NUMBER BUF1701030

AR
Local storm report, Apr 20, 9:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
956 PM EDT THU APR 20 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLOOD            ALDEN                   42.90N  78.49W
04/20/2017                   ERIE               NY   FIRE DEPT/RESCUE

            MULTIPLE FLOODED BASEMENTS.

&&

EVENT NUMBER BUF1701031

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 8:06 PM EDTSpecial Weather StatementBUFCattaraugus, Erie, Wyoming54 min
Apr 20, 8:38 PM EDTSpecial Weather StatementBUFOntario67 min
Apr 20, 9:01 PM EDTSpecial Weather StatementBUFAllegany, Livingston, Wyoming59 min
Apr 20, 9:05 PM EDTAreal Flood WarningBUFErie, Genesee, Wyoming3 hr
Apr 20, 11:51 PM EDTRiver Flood WarningBUFErie, Genesee35 hr
Apr 21, 4:05 AM EDTSmall Craft AdvisoryBUF15 hr
Apr 21, 7:50 AM EDTRiver Flood WarningBUFGenesee, Monroe18 hr
Apr 21, 9:00 AM EDTRiver Flood WarningBUFLivingston, Monroe18 hr

Nearby

River Flood Warnings in New York, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.